MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE
Model Number 8900-000219-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Death (1802)
Date of Event 06/25/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (b)(6) year old female patient in severe bradycardia transitioned to pea, the associated device displayed a ?check pads? message using these electrode pads.Complainant indicated that the clinician performed cpr to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The electrodes were not returned to zoll medical corporation for evaluation.No clinical data or device activity logs from the event were provided for review.Information obtained from the customer during our investigation indicated that the patient was diaphoretic at the time of the event and a shock was not warranted for this patient.It is not known what type of patient prep was performed on the patient prior to attachment of the electrodes.The instructions for use for the electrodes indicate: "to ensure proper adherence, ensure skin is clean and dry.Remove any debris, ointments, etc with water (and mild soap if needed).Wipe off excess moisture/diaphoresis with dry cloth".Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8996541
Report Number1218058-2019-00128
Device Sequence Number3380321
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public00847946023348
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age4 YR